# SDR SRAA960906

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 7603 · Power Lever
- Part: Gimble Assy
- Condition: Jammed
- Location: Nr 4 Throttle
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT, FLT 1908 INTO AED, NR 4 THROTTLE LEVER WOULD NOT ADVANCE ABOVE 2  POUND/INCH  PAST FLIGHT IDLE, OCCURED AT 7,000 FEET, ENGINE AT 6,900 INCH/POUNDS TORQUE, AND 720 DEGREES TIT.  AIRCRAFT DIVERTED TO OTZ AND LANDED WITHOUT INCIDENT.  INSPECTED NR 4 THROTTLE CABLE SYSTEM AT NACELLE AND HORSE COLLAR AND UNDER FLIGHT DECK, FOUND A PENNY IN LOWER GIMBLE ASSY AT CENTER CONSOLE, REMOVED PENNY.  SYSTEM OPS CHECKED GOOD PER M.M. CH 72.
